# SDR FDEA201206222298

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 22,091 hours, 11,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132MG,  BACKSIDE OF PANEL HAS SEVERAL CRUSHED HONEYCOMB CORE & FOUR MISSING INSERTS.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
